Tohoku Mathematical Journal

On general ergodic theorems, II

Shigeru Tsurumi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 9, Number 1 (1957), 1-12.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244914

Digital Object Identifier
doi:10.2748/tmj/1178244914

Mathematical Reviews number (MathSciNet)
MR0095915

Zentralblatt MATH identifier
0090.09803

Subjects
Primary: 28.00
Secondary: 60.00

Citation

Tsurumi, Shigeru. On general ergodic theorems, II. Tohoku Math. J. (2) 9 (1957), no. 1, 1--12. doi:10.2748/tmj/1178244914. https://projecteuclid.org/euclid.tmj/1178244914


Export citation

References

  • [1] S. BANACH, Sur Ja convergence presque partout des fonctionelles lineaires, Bull. Sci.Math, 50(1926), 36-43.
  • [2] Y. N. DOWKER, A new proof of the general ergodic theorem, Acta Sci. Math Szeged, 12(1952), 162-166.
  • [3] N. DUNFORD AND D. S. MILLER, On the ergodic theorem, Trans. Amer. Math Soc, 60(1946), 538-549.
  • [4] N. DUNFORD AND J. T. SCHWARTZ, Convergence almost everywhere of operato averages, Journ. of Rat. Mech.and Analys., 5(1956), 129-178.
  • [5] P. R. HALMOS, An ergodic theorem, Proc. Nat.Acad. Sci. U. S. A., 32(1946), 156 161.
  • [6] E. HOPF, The general temporally discrete Markoff process, Journ.of Rat. Mech and Analys., 3(1954), 13-45.
  • [7] W HUREWICZ, Ergodic theorem without invariant measure, Ann. of Math., 4 (1944), 192-206.
  • [8] S. MAZUR AND W. ORLICZ, Ubsr Folgen linearen Operatoren, Studia Math., (1933), 152-177.
  • [9] J. C. OXTOBY, On the ergodic theorem of Hurewicz, Ann. of Math., 49(1948), 872-884.
  • [10] S. TSURUMI, Note on an ergodic theorem, Proc. of Japan Acad., 30(1954), 41 423.

See also

  • Original Paper: Shigeru Tsurumi. On general ergodic theorems, I. Tohoku Math. J., Volume 6, Number 2-3 (1954), pp. 264-273.